Публикация №4848

Название публикацииTHEOREMS ON LARGE DEVIATIONS FOR RANDOMLY INDEXED SUM OF WEIGHTED RANDOM VARIABLES
Название на другом языке
Тип публикацииСтатья
ИзданиеACTA APPLICANDAE MATHEMATICAE
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2011
Том116
Номер3
ГлаваНе задан
Страницы255-267
АннотацияНе задан
АвторыKasparaviciute Aurelija
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1998) ON APPROXIMATIONS TO GENERALIZED COX PROCESSES

(1997) ON THE ABSOLUTE CONSTANT IN THE REMAINDER TERM ESTIMATE IN THE CENTRAL LIMIT THEOREM FOR POISSON RANDOM SUMS

(1990) ПРЕДЕЛЬНЫЕ ТЕОРЕМЫ ДЛЯ СЛУЧАЙНЫХ СУММ / LIMIT THEOREMS FOR RANDOM SUMS